# SDR IPXA2025032044146

- Difficulty date: February 25, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A571124402000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HOLE "Q" ON FR47 LH HORIZONTAL JUNCTION.  ACCOMPLISHED THE REPAIR PER UPS EO-93045-REQ1 AND EA 300-5710-27-A3809 REV. -.
